# SDR 99UAL900170

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inop
- Location: Row 22c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22C EEL LIGHT INOP. REPLACED EEL LIGHT ASSEMBLY (P/N BR9644-21), OP-CHECKS OK.
